# SDR HEEA088028

- Difficulty date: June 30, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,973 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 2896
- Condition: Stuck
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE SWITCH STICKS CLOSED. REPLACED SWITCH.
